Has anybody experienced breathlessness or tightening of chest whilst on Sinemet Plus, Rotigotine patch(Neupro) and Madopar as a rescue dose. If so what did you do? Did you stop taking any of these medications at your own volition or at the approval of your Neurologist? What was the outcome of this…would appreciate anybody who is able to answer this.
Hi I experience breathlessness a lot. I am not a doctor but I feel that it’s happening sometimes when the medication is not all used up and builds up in my body. Or I have had too high a dose. I get dyskinesia with the breathlessness which I feel makes me breath too fast and too shallow.
I feel like it has speeded things up too much.
The only thing that settles the breathlessness is a dose of Diazepam.
I find it hard to explain and when I spoke to the Neurologist about it he just smiled neither confirming or dismissing it.
I’v e got breathlessness but the doctors don’t really have an answer but you;re right, I think it’s the meds. I just wish they’d listen too…it’s exhausting trying to breathe. Worse if you;re travelling…I find my diaphragm gets so tight when you;re sitting. No help I’,m afraid just sympathasing
Hi, I meant to add this the other other day. I have been on Sinemet & Sinemet Plus for about 4 yrs & I do get quite breathless, especially in the afternon & early evening. I haven’t stopped it becuase my Parkinson’s doctor says it’s still one of the best meds to take. I was on Ropinerole for a year & HATED it…felt vile. so while I feel breathless, I acn (sort of) cope with it
This is called chronic hyperventilation syndrome. I’ve had it for almost 10 years and it’s a totally horrible feeling but somehow harmless to the physical body and is super common with anxiety and panic disorder. Sorry you’re going through it too.